# SDR ASAA2025031757368

- Difficulty date: March 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 41,957 hours, 16,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA.294.5 AND STA.312 LBL.12 HAS AREA OF CORROSION. (MARKED IN RED). GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL P/N 141A5690U1 PO# 1117242.6 IAW B737-900ER SRM 51-40-02. LOOSENED CABLES MLGEA, EA (LEFT) AND EB (LEFT) TO FOM IAW B737-900 AMM 20.10.91 FOUND CABLES KINKED AND REPLACED ON CUSTOMER CARDS G2129735 AND G2129734.
